# SDR YENA201808138309

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 58,201 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 787893
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,971 hours, 2,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST.   EPSU BATTERY FWD FAILED.   REPLACED THE EPSU 10WL BATTERY. EMERGENCY LIGHTS SYS TESTED GOOD.
